Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5870 Publications


1990 | Journal Article | IST-REx-ID: 3651 | OA
Barton, N. H. (1990). Pleiotropic models of quantitative variation. Genetics, 124(3), 773–782.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 2479
Kaneko, T., Itoh, K., Shigemoto, R., & Mizuno, N. (1989). Glutaminase-like immunoreactivity in the lower brainstem and cerebellum of the adult rat. Neuroscience, 32(1), 79–98. https://doi.org/10.1016/0306-4522(89)90109-7
View | DOI
 

1989 | Journal Article | IST-REx-ID: 2525
Yokota, Y., Sasai, Y., Tanaka, K., Fujiwara, T., Tsuchida, K., Shigemoto, R., … Nakanishi, S. (1989). Molecular characterization of a functional cDNA for rat substance P receptor. Journal of Biological Chemistry, 264(30), 17649–17652.
View
 

1989 | Journal Article | IST-REx-ID: 2526
Ino, T., Itoh, K., Kamiya, H., Kaneko, T., Shigemoto, R., Akiguchi, I., & Mizuno, N. (1989). Direct projections from Ammon’s horn to the rostral raphe regions in the brainstem of the cat. Brain Research, 479(1), 157–161. https://doi.org/10.1016/0006-8993(89)91346-2
View | DOI
 

1989 | Journal Article | IST-REx-ID: 2527
Akimoto, M., Shigemoto, R., Kawamura, M., Yamagata, H., Kurihara, T., Takata, S., … Yamauchi, D. (1989). Effect of endothelin on gastric mucosal blood flow in rat. Japanese Journal of Gastroenterology, 86(11). https://doi.org/10.11405/nisshoshi1964.86.2627
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4079
Edelsbrunner, H., & Skiena, S. (1989). On the number of furthest neighbor pairs in a point set. American Mathematical Monthly, 96(7), 614–618.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4080
Edelsbrunner, H., Hasan, N., Seidel, R., & Shen, X. (1989). Circles through two points that always enclose many points. Geometriae Dedicata, 32(1), 1–12. https://doi.org/10.1007/BF00181432
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4081
Edelsbrunner, H., Guibas, L., & Sharir, M. (1989). The upper envelope of piecewise linear functions: Algorithms and applications. Discrete & Computational Geometry, 4(1), 311–336. https://doi.org/10.1007/BF02187733
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
Edelsbrunner, H., & Guibas, L. (1989). Topologically sweeping an arrangement. Journal of Computer and System Sciences, 38(1), 165–194. https://doi.org/10.1016/0022-0000(89)90038-X
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4083
Yao, F., Dobkin, D., Edelsbrunner, H., & Paterson, M. (1989). Partitioning space for range queries. SIAM Journal on Computing, 18(2), 371–384. https://doi.org/10.1137/0218025
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4084
Edelsbrunner, H., Rote, G., & Welzl, E. (1989). Testing the necklace condition for shortest tours and optimal factors in the plane. Theoretical Computer Science, 66(2), 157–180. https://doi.org/10.1016/0304-3975(89)90133-3
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
Edelsbrunner, H. (1989). An acyclicity theorem for cell complexes in d dimension (pp. 145–151). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/73833.73850
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
Edelsbrunner, H. (1989). The upper envelope of piecewise linear functions: Tight bounds on the number of faces . Discrete & Computational Geometry, 4(4), 337–343. https://doi.org/10.1007/BF02187734
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
Edelsbrunner, H., Preparata, F., & West, D. (1989). Tetrahedrizing point sets in three dimensions (Vol. 358, pp. 315–331). Presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, Springer. https://doi.org/10.1007/3-540-51084-2_31
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4088
Edelsbrunner, H., Guibas, L., Hershberger, J., Seidel, R., Sharir, M., Snoeyink, J., & Welzl, E. (1989). Implicitly representing arrangements of lines or segments. Discrete & Computational Geometry, 4(1), 433–466. https://doi.org/10.1007/BF02187742
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4089
Edelsbrunner, H., Guibas, L., Hershberger, J., Pach, J., Pollack, R., Seidel, R., … Snoeyink, J. (1989). On arrangements of Jordan arcs with three intersections per pair. Discrete & Computational Geometry, 4(1), 523–539. https://doi.org/10.1007/BF02187745
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4092
Chazelle, B., Edelsbrunner, H., Guibas, L., & Sharir, M. (1989). A singly exponential stratification scheme for real semi-algebraic varieties and its applications (Vol. 372, pp. 179–193). Presented at the ICALP: Automata, Languages and Programming, Springer. https://doi.org/10.1007/BFb0035760
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4093
Chazelle, B., Edelsbrunner, H., & Guibas, L. (1989). The complexity of cutting complexes. Discrete & Computational Geometry, 4(1), 139–181. https://doi.org/10.1007/BF02187720
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4309
Slatkin, M., & Barton, N. H. (1989). A comparison of three methods for estimating average levels of gene flow. Evolution; International Journal of Organic Evolution, 43(7), 1349–1368.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4312
Barton, N. H., & Turelli, M. (1989). Evolutionary quantitative genetics: how little do we know ? Annual Review of Genetics, 23, 337–370. https://doi.org/10.1146/annurev.ge.23.120189.002005
View | DOI
 

Search

Filter Publications